Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Been advised Losar H, have hypertension. Have dizziness and loss of concentration. What is wrong?

Hi Doc, I ve been advised Losar H as was diagnosed with Hypertension ( BP @ 155/95 + dizziness + concentration loss). Lately this medication seems to be not entirely effective as I m still experiecing dizziness at-least once a day. I ve checked my BP when this happened and it was normal. Is there an alternative medicine to losar h which may help or should i consult my doc again?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello nishant ,
you should go for complete blood test may be cholestrol level is not normal and use losartan plus amlodipine combination for blood pressure but after your test. And if your cholestrol level is not normal use atorvastin salt under the guidense of docotor.
Answered: Tue, 1 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor